IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Ken-ichi Yoshida (Univ. of Tsukuba)
Vice Chair Hiroyuki Osaki (Kwansei Gakuin Univ.), Masahiro Jibiki (NICT), Tomoki Yoshihisa (Osaka Univ.)
Secretary Satoshi Matsuura (Tokyo Inst. of Tech.), Hiroshi Yamamoto (Ritsumeikan Univ.)
Assistant Yusuke Sakumoto (Tokyo Metropolitan Univ.), Yuichiro Hei (KDDI R&D Labs.), Toshiki Watanabe (NEC)

Conference Date Mon, Aug 29, 2016 12:25 - 19:30
Topics Internet Operation and Management, etc. 
Conference Place IIJ Seminar Room (Iidabashi Grand Bloom 13F) 
Transportation Guide http://www.iij.ad.jp/company/about/map/head-office.html
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on IA.

Mon, Aug 29 PM  Opening
12:25 - 12:30
  12:25-12:30 Opening Address ( 5 min. )
Mon, Aug 29 PM  General Session 1
12:30 - 13:30
(1) 12:30-13:00 The current status and the future directions of the PTP interoperability testing (Phase2)
-- The Consideration based on Interop Tokyo 2016 ShowNet --
Mikito Hasegawa (SSOL), Hiroshi Abe (IIJ-II), Yuji Sekiya (Univ. of Tokyo)
(2) 13:00-13:30 Experiments to Block Bandwidth Attacks on Testbed Simulating Autonomous Internet Security Infrastructure Yuki Miyaguchi, Ken Eguchi, Yuya Kishi, Mamoru Yogosawa, Kudou Wataru, Ryusei Suzuki, Kazuo Ohsawa, Tsuyoshi Ishikawa, Daichi Ashikawa, Tomoaki Tutumi, Kaoru Sano, Hirofumi Yamaki, Yoichirou Ueno, Ryoichi Sasaki, Hiroshi Kobayashi (TDU)
  13:30-13:40 Break ( 10 min. )
Mon, Aug 29 PM  Invited Session
13:40 - 14:30
(3) 13:40-14:30 [Invited Talk]
IoT Infrastructure for Environmental Sensing using Wireless Sensor Devices Embedded in the Living Environment
Yuusuke Kawakita, Haruhisa Ichikawa (UEC)
  14:30-14:40 Break ( 10 min. )
Mon, Aug 29 PM  General Session 2
14:40 - 15:40
(4) 14:40-15:10 Inbound Traffic Engineering for Border Gateway Protocol with Provider Aggregatable Addressing Abu Hena Al Muktadir, Kenji Fujikawa, Hiroaki Harai (NICT)
(5) 15:10-15:40 Measurement and evaluation of the synchronized replaying in live video streaming Toshiki Tsuchiya (Univ. of Tsukuba), Ray Atarashi (IIJ-II), Masatoshi Kawarasaki (Univ. of Tsukuba)
  15:40-15:50 Break ( 10 min. )
Mon, Aug 29 PM  Panel Session
15:50 - 17:20
(6) 15:50-16:05 [Special Talk]
Today's Network Services and Future Expectations
Tomonori Takeda (NTT Communications)
(7) 16:05-16:20 [Special Talk]
Current Integrated IP Network Architecture
-- Next Generation Integrated IP Network Architecture --
Kenji Kumaki (KDDI)
(8) 16:20-16:35 [Special Talk]
A consideration of network operation issues to seek better next generation architecture
Satoru Matsushima
(9) 16:35-16:50 [Special Talk]
The Future of Network Service Architecture
Tsutomu Kobayashi (IIJ)
(10) 16:50-17:20 Discussion
  17:20-17:25 ( 5 min. )
  17:25-17:30 Closing Address ( 5 min. )
Mon, Aug 29 PM  Lightning Talk Session
17:30 - 19:30
(11) 17:30-19:30  

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 


Last modified: 2016-08-25 15:54:14


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan